# SDR AALA202108241264

- Difficulty date: August 23, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N735AT
- Make and model: Boeing 777323ER
- Aircraft serial: 32439
- Aircraft time: 23,183 hours, 2,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SIGN AT DOOR 2R FELL OUT. REINSTALLED EXIT SIGN LENS PER MM 33-51-01
